BibTeX record journals/comcom/SafwatH02

download as .bib file

@article{DBLP:journals/comcom/SafwatH02,
  author    = {Ahmed M. Safwat and
               Hossam S. Hassanein},
  title     = {Infrastructure-based routing in wireless mobile ad hoc networks},
  journal   = {Computer Communications},
  volume    = {25},
  number    = {3},
  pages     = {210--224},
  year      = {2002},
  url       = {http://dx.doi.org/10.1016/S0140-3664(01)00362-0},
  doi       = {10.1016/S0140-3664(01)00362-0},
  timestamp = {Mon, 07 Feb 2005 13:17:16 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/comcom/SafwatH02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}